# SDR ASOA201101144

- Difficulty date: June 7, 2011
- Submitted: June 10, 2011
- Operation: Air carrier
- Aircraft: N937EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8042
- Aircraft time: 13,101 hours, 12,126 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Damaged
- Location: Galley
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GALLEY SIDE TRIM PANEL EXIT LIGHT IS DAMAGED.   REMOVED, REPLACED AND INSTALLED SERVICEABLE GALLEY SIDE TRIM PANEL EXIT LIGHT IAW AMM 33-51-13-400-801.   OPS CHECKED GOOD IAW AMM 33-51-00-710-801.
